| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 50 Number 1
Volume 49 Number 6
Volume 49 Number 5
Volume 49S Number 1
Volume 49 Number 4
Volume 49 Number 3
Earlier issues
Volume 49 Number 3


Research articles

ScienceAsia 50 (2024):ID 2024004 1-4 |doi: 10.2306/scienceasia1513-1874.2024.004


Growth of meromorphic solutions of complex differential and difference equations


Yong Liu*, Haoyuan Wang

 
ABSTRACT:     In this article, we investigate some properties of meromorphic solution of the following differentialdifference equation Xn j=0 cj f (z + j) +Xn j=0 l j f (j) (z + j) +Xm j=0 dj f (j) (z) ? c = (f (z + ?) ? f (z) ? b)e Q , where n, m ? 1 are two integers, ? is a constant with |?| ?= n, Q is a polynomial. We study the growth of solutions of a more general differential-difference equation given by L? et al [Rest Math 74 (2019):1?18]. Meantime we obtain the relation between degQ and ?(f ).

Download PDF

16 Downloads 200 Views


a Department of Mathematics, Shaoxing University, Shaoxing, Zhejiang 312000 China

* Corresponding author, E-mail: liuyongsdu1982@163.com

Received 24 Jan 2022, Accepted 15 Jun 2023